# SDR UIEA2015020400080

- Difficulty date: February 2, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 74,652 hours, 22,157 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Part number: 213T310014
- Condition: Damaged
- Location: Ac Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK EXHAUST DOOR CUT OUT MISSING 3/8 PIECE.  R & R IAW AMM 21-53-02.  OPERATIONS CHECKED NORMAL.
